+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 27, Issue.: 1

Original-research-article

Lomax-Modified Weibull Distribution: A New Generalization

 

R. M. Mandouh1*
1Department of Mathematical Statistics, Institute of Statistical Studies and Research, Cairo University, Egypt.

Article Information
Editor(s):
(1) Kai-Long Hsiao, Associate Professor, Taiwan Shoufu University, Taiwan.
Reviewers:
(1) Derek Young, University of Kentucky, USA.
(2) Ramesh M. Mirajkar, Dr. Babasaheb Ambedkar College, India.
(3) Louis Asiedu, University of Ghana, Ghana.
(4) Maalee Almheidat, University of Petra, Jordan.
(5) Jong-Wuu Wu, National Chiayi University, Taiwan.
Complete Peer review History: http://sciencedomain.org/review-history/24075

Abstracts

In this paper, the Lomax-Modified Weibull distribution with five parameters is introduced as a new generalization of Modified Weibull distribution introduced by Sarhan and Zaindin (2009). Some properties of the new distribution are obtained. Estimation of the five unknown parameters will be discussed in the view of the likelihood and Bayesian principals. Also, a numerical example is provided.

Keywords :

Bayesian estimation; lomax-modified weibull(L-MW) distribution; maximum likelihood estimates.

Full Article - PDF    Page 1-7 Article Metrics

DOI : 10.9734/JAMCS/2018/38975

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429